# SDR CALA2013081490461

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 45,276 hours, 10,875 cycles
- Engine: Pwa PW4052
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: V91
- Condition: Faulty
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE LIGHT ILLUMINATED UPON LANDING.  CONFIRMED FWD EQUIPMENT VALVE LIGHT ILLUMINATED AND EICAS STS MESSAGE FWD EQUIPMENT VALVE DISPLAYED.  SYS RESET AND TEST PERFORMED IAW FIM  21-58-00 WITHOUT SUCCESS.  CONFIRMED INBD SUPPLY VALVE V91 FAULTY.  INBD SUPPLY VALVE V91 ELECTRICAL CONNECTOR DISCONNECTED, CAPPED & STOWED.  VALVE DEACTIVATED AND SECURED IN CLOSED POS,   REMOVED AND REPLACED V91 I-B SUPPLY VALVE IAW AMM, VALVE OPS NORMALLY. PLA REMOVED.
